# SDR 073371

- Difficulty date: December 3, 2007
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N123DA
- Make and model: Lear 35A
- Aircraft serial: 405
- Aircraft time: 14,172 hours, 12,319 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 13036813
- Part serial: 411517
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AT FL 295 WHILE CLIMBING TO FL 390, CREW OBSERVED 2500 FT/MIN CABIN CLIMB.  INITIATED EMERGENCY DESCENT PER AFM.  FINAL MAINTENANCE FINDING, REPLACED DIFFERENTIAL PRESSURE CONTROLLER.  FLIGHT TEST OK.
